# SDR CA060303007

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 656512037CR
- Condition: Broken
- Location: Ailerons
- Part time: 1,148 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CONTROL YOKE CROSSOVER CABLE BROKEN STRANDS.  THIS WAS FOUND AT PHASE 5 INSPECTION AND IS A COMMON FINDING AT 1200 HOURS.
